# SDR SWAA020574

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 59,759 hours, 63,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Both Aft Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE CABLES MISROUTED.  REROUTED CABLES PER MM.
